Journal of Symbolic Logic

Review: Jerzy Slupecki, The Lukasiewicz Function

W. Bednarowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 4 (1967), 536.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736114

JSTOR
links.jstor.org

Citation

Bednarowski, W. Review: Jerzy Slupecki, The Lukasiewicz Function. J. Symbolic Logic 32 (1967), no. 4, 536. https://projecteuclid.org/euclid.jsl/1183736114


Export citation